# SDR USAA000098

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 43,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - REMOVED AND REPLACED VERTICAL STABILIZER DRAG ANGLE, STA 1104.  DRAG ANGLE HAD 2 INCH CRACK.  DRAG ANGLE FOUND CRACKED ON VERTICAL STABILIZER.  STOP DRILLED CRACK ENDS AND INSTALLED REPAIR PER SRM 53-05 FIG 23 AND 23A.  (X)
